# SDR AALA202412195835

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N339TP
- Make and model: Boeing 737823
- Aircraft serial: 44486
- Aircraft time: 3,558 hours, 1,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 28C EMERGENCY LIGHTING INOPERATIVE. THE EMERGENCY LIGHT ON THE ROW 28 WAS ADJUSTED AND PERFORMED OPERTIONAL TEST GOOD. PER AMM 33-50-00.
